Proceedings of the Japan Academy, Series A, Mathematical Sciences

Range theorems and inversion formulas for Radon transforms on Grassmann manifolds

Tomoyuki Kakehi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 73, Number 5 (1997), 89-92.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195510009

Digital Object Identifier
doi:10.3792/pjaa.73.89

Mathematical Reviews number (MathSciNet)
MR1470177

Zentralblatt MATH identifier
0914.53037

Subjects
Primary: 53C65: Integral geometry [See also 52A22, 60D05]; differential forms, currents, etc. [See mainly 58Axx]
Secondary: 44A12: Radon transform [See also 92C55]

Citation

Kakehi, Tomoyuki. Range theorems and inversion formulas for Radon transforms on Grassmann manifolds. Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 5, 89--92. doi:10.3792/pjaa.73.89. https://projecteuclid.org/euclid.pja/1195510009


Export citation

References

  • [1] F. Gonzalez : On the range of the Radon transform on Grassmann manifolds. J. Funct. Anal, (to appear).
  • [2] E. L. Grinberg: On images of Radon transforms. Duke Math. J., 52, 939-972 (1985).
  • [3] E. L. Grinberg: Radon transforms on higher rank Grassmannians. J. Diff. Geom., 24, 53-68 (1986).
  • [4] S. Helgason : The Radon transform on Euclidean spaces, two-point homogeneous spaces, and Grassmann manifolds. Acta. Math., 180 (1965).
  • [5] S. Helgason: Groups and Geometric Analysis. Academic Press, New York (1984).
  • [6] S. Helgason: Geometric Analysis on Symmetric Spaces, vol. 39, AMS. Mathematical Surveys and Monographs, Providence (1994).
  • [7] T. Kakehi: Range characterization of Radon transforms on complex projective spaces. J. Math. Kyoto Univ., 32, 387-399 (1992).
  • [8] T. Kakehi: Range characterization of Radon transforms on S and P R. J. Math. Kyoto Univ., 33, 315-328 (1993).
  • [9] T. Kakehi: Integral geometry on Grassmann manifolds and calculus of invariant differential operators (preprint).
  • [10] T. Kakehi and C. Tsukamoto: Characterization of images of Radon transforms. Advanced Studies in Pure Mathematics, 22, 101-116 (1993).
  • [11] T. Oshima: Generalized Capelli identities and boundary value problems for GL(n). Structure of Solutions of Differential Equations. Katata/Kyoto, World Scientific, Singapore, pp. 307-335 (1996).
  • [12] T. Tanisaki: Hypergeometric systems and Radon transforms for Hermitian symmetric spaces (preprint).